# SDR SWAA2023083191807

- Difficulty date: August 20, 2023
- Submitted: August 31, 2023
- Operation: Air carrier
- Aircraft: N966WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36966
- Aircraft time: 38,345 hours, 23,699 cycles
- System (JASC): 5750 · Wing, Control Surfaces
- Part: Access Panel
- Part number: NOTREPORTED
- Condition: Cracked
- Location: Zn 600 Right Win
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FWD O/B ACCESS PANEL 193CR IS SHOWING A CRACK SEE DOT<[01] APPLIED PERMANENT REPAIR ON DAMAGED AREA AS MARKED AT PANEL #193CR AS PER B737 SRM 51-70-04-2R-1 AND 51-70-04-2R-0 PARAGRAPH 4-L-M-N ; MATERIAL USED PO#1791128 AND PO#1690463;[02] APPLIED PERMANENT REPAIR ON DAMAGED AREA AS MARKED AT PANEL #193CR AS PER B737 SRM 53-40-70-2R-1; SRM 51-70-04-2R-1 AND 51-70-04-2R-0 PARAGRAPH 4 (B-N); MATERIAL USED PO#1791128 AND PO#1690463;[03] VERIFIED STEP #1 AND 2
